# SDR IPXA2023112203192

- Difficulty date: November 21, 2023
- Submitted: November 22, 2023
- Operation: Air carrier
- Aircraft: N441UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27386
- Aircraft time: 30,464 hours, 19,815 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*SDR FILED OPEN* RT TANK 1400 LBS LESS THAN LT TANK AFTER 1 HOUR CRUISE FLT. SEE PREVIUOS FUEL WRITEUP. CTR TANK FUEL DID NOT INCREASE
